# SDR UALA2013012500461

- Difficulty date: January 25, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 88,972 hours, 14,152 cycles
- Engine: Pwa PW4060
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 3B413B
- Part serial: 1157
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN GROUND SELECTED FOR LT ENGINE START,  CIRCUIT BREAKER D28 AND D19 TRIPPED.  REPLACED LEFT ENGINE START VALVE.
